6 paper(s) uploaded by chenwan.

Index Title Upload Time Modified Time
1

A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-20 23:37:42 2019-08-20 23:50:55
2

Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case

Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24002

Transactions of the AMS, 371, 7949-7994, 2019
[ Download ] [ 2019-08-20 23:43:37 uploaded by chenwan ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-20 23:43:37 2019-08-20 23:51:22
3

A local relative trace formula for the Ginzburg-Rallis model: the geometric side.

Chen Wan Massachusetts Institute of Technology

Representation Theory mathscidoc:1908.30001

Memoirs of the AMS, to appear
[ Download ] [ 2019-08-20 23:45:58 uploaded by chenwan ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-20 23:45:58 2019-08-20 23:51:47
4

A G_2-period of a Fourier coefficient of an Eisenstein series on E_6

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24003

Israel Journal of Mathematics, to appear
[ Download ] [ 2019-08-20 23:58:36 uploaded by chenwan ] [ 121 downloads ] [ 170 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-20 23:58:36 -
5

On the residue method for period integrals

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24004

[ Download ] [ 2019-08-21 00:00:55 uploaded by chenwan ] [ 82 downloads ] [ 56 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-21 00:00:55 -
6

On multiplicity formula for spherical varieties

Chen Wan Massachusetts Institute of Technology

Representation Theory mathscidoc:1908.30002

[ Download ] [ 2019-08-21 00:03:24 uploaded by chenwan ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-21 00:03:24 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved